I. Vyugin - Publications

2015

Gontsov R., Vyugin I., Solvability of linear differential systems with small exponents in the Liouvillian sense, Arnold Math. J., 2015, V. 1(4), P. 445-471.

2012

Vyugin I., Gontsov R., On the question of solubility of Fuchsian systems by quadratures, Russian Math. Surveys, 2012, V. 67(3), P. 585-587. http://mi.mathnet.ru/umn9438

2011

Vyugin I., Shkredov I.D., On additive shifts of multiplicative subgroups, 2011, arXiv:1102.1172. http://arxiv.org/PS_cache/arxiv/pdf/1102/1102.1172v1.pdf
Vyugin I., Проблема Римана–Гильберта для скалярных фуксовых уравнений и родственные задачи, УМН, 2011, Т. 66, В. 1(397), страницы 37–64. http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=rm&paperid=9405&option_lang=rus
Gontsov R., Vyugin I., Apparent singularities of Fuchsian equations and the Painlevé property for Garnier systems, J. Geom. Phys., 2011, V. 61(12), P. 2419-2435. (http://www.sciencedirect.com/science/article/pii/S0393044011001975, arXiv:0905.1436) http://arxiv.org/abs/0905.1436

2010

Vyugin I., Gontsov R., Construction of a system of linear differential equations from a scalar equation, Proc. Steklov Inst. Math., 2010, V. 271, P. 322-338. http://mi.mathnet.ru/tm3246

2009

Gontsov R., Vyugin I., Some addition to the generalized Riemann-Hilbert problem, Ann. Fac. Sci. Toulouse, 2009, V. 18(3), P. 527-542.

2006

Vyugin I., Gontsov R., Additional parameters in inverse monodromy problems, Sbornik: Mathematics, 2006, V. 197(12), P. 1753-1773. http://mi.mathnet.ru/rus/msb/v197/i12/p43